# SDR IPXA2024101104287

- Difficulty date: October 1, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: A54612201200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 423AL HAS A CRACK (BETWEEN 3" TO 4" LONG) DOT 129-001 (GE-129) INSTALLED RIB AT PYLON #2 WITH EXISTING FASTENERS IAW A300-600 SRM 51-40-21.
